MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.76.1.97

Медицинская библиотека · Chest · 1979

Intoxication with ajmaline in an infant.

Ben-Shachar G, Kishon Y

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of overdosage of ajmaline in an infant. The appearance of atactic gait and clonic tonic seizures were followed by loss of consciousness, apnea, supraventricular tachycardia, left bundle-branch block, and a prolonged Q-T interval. Cardiopulmonary resuscitation, gastric lavage, and forced diuresis were followed by complete recovery. Continuous electrocardiographic monitoring is mandatory in these cases, and the use of a cardiac pacemaker, respirator, and therapy with antiarrhythmic agents should be considered.

Для цитирования: Ben-Shachar G, Kishon Y. Intoxication with ajmaline in an infant.. Chest. 1979. DOI: 10.1378/chest.76.1.97.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.